# SDR DALA2023032302236

- Difficulty date: March 18, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,308 hours, 15,724 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 FOUND LHW L/E FWD SPR STIFFENER CRACK AT LES 530.10. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ER/A606640-14 REV.ORIGINAL. (2675868)
